# SDR 139210192006

- Difficulty date: October 19, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N492QS
- Make and model: Gulstm GIV
- Aircraft serial: 1392
- Aircraft time: 6,216 hours, 2,982 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Warning Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOW HYDRAULIC QTY INDICATION.
